# SDR IPXA09657238

- Difficulty date: August 19, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63013
- Part serial: 000628
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQUENCE 307-F1-07 BULK CARGO DOOR BETWEEN BS 1434-1447 & STR 25L - 28L AREA SKIN REPAIR DOES NOT CORRELATE TO THE SRM.  REPAIR SIZE 12.5 X 14.5 INCHES.  BULK CARGO DOOR BETWEEN BS 1434 - BS 1447 & STR 25L - 28L AREA SKIN REPAIRED PER HX RS R52-00-36409 REV A.  THIS REPAIR CLASSIFIED AS MAJOR CATEGORY B REPAIR WITH THE INSP PER SRM 52-30-01 REPAIR 6 TABLE II PG 205.  INSP THRESHOLD 30000 FLT CYC, REPEAT INSP INTERVAL 3000 FLT CYC UPS EO B767-5230-34746-A ISSUED FOR REPEAT INSP.
